Title of article :
A group extensions approach to affine relative difference sets of even order Original Research Article
Author/Authors :
John C. Galati، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
10
From page :
42
To page :
51
Abstract :
It is shown that a group extensions approach to central relative (k+1,k-1,k,1)(k+1,k-1,k,1)-difference sets of even order leads naturally to the notion of an “affine” planar map; a notion analogous to the well-known planar map corresponding to a splitting relative (m,m,m,1)(m,m,m,1)-difference set. Basic properties of affine planar maps are derived and applied to give some new results regarding abelian relative (k+1,k-1,k,1)(k+1,k-1,k,1)-difference sets of even order and to give new proofs, in the even order case, for some known results. The paper concludes with computational non-existence results for 10,000
Keywords :
Relative difference set , Affine relative difference set , Affine difference set , Quasiregular finite projective plane , Affine planar map
Journal title :
Discrete Mathematics
Serial Year :
2006
Journal title :
Discrete Mathematics
Record number :
948156
بازگشت